Applied Mathematics

Vol.1 No.4(2010), Paper ID 2902, 5 pages

DOI:10.4236/am.2010.14034

 

On Robustness of a Sequential Test for Scale Parameter of Gamma and Exponential Distributions

 

Parameshwar V. Pandit, Nagaraj V. Gudaganavar

 

 

Copyright © 2010 Parameshwar V. Pandit, Nagaraj V. Gudaganavar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


P. Pandit and N. Gudaganavar, "On Robustness of a Sequential Test for Scale Parameter of Gamma and Exponential Distributions," Applied Mathematics, Vol. 1 No. 4, 2010, pp. 274-278. doi: 10.4236/am.2010.14034.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.